Nov 6, 2013
partner taking duovir+efavir from last two months in the brest thick milky fluid coming(little)when you press it is it side effect or what (she is not carrying)
| Response from Mr. Vergel
Have her see her doctor to get her hormones checked including her prolac tin.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Sore Throat Mean I Have Hiv?
- Sore Throat Worried It Could Be HIV
- Bloody Pee After Anal With Condom Worried I Have HIV
- Dry Cough After Oral Sex On A Woman What Are The Chances Of HIV
- Itchy Rash After Swallowing Precum Does It Mean I Have HIV
- Oral Ulcers After Having Sex During Period Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.